# SDR CALA2017062301964

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 54,027 hours, 19,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE L1 DOOR INOPERATIVE.  REPLACED THE BATTERY.  OP CHECKED GOOD IAW AMM 33-51-06.
